RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 5, Pages 998–1001 (Mi dan25116)  

MATHEMATICS

Certain properties of metabelian Lie algebras

G. B. Gurevich

Moscow State (V. I. Lenin) Pedagogical Institute

Full text: PDF file (537 kB)

Bibliographic databases:
Presented: П. С. Новиков
Received: 06.02.1961

Citation: G. B. Gurevich, “Certain properties of metabelian Lie algebras”, Dokl. Akad. Nauk SSSR, 138:5 (1961), 998–1001

Citation in format AMSBIB
\Bibitem{Gur61}
\by G.~B.~Gurevich
\paper Certain properties of metabelian Lie algebras
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 5
\pages 998--1001
\mathnet{http://mi.mathnet.ru/dan25116}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0130897}
\zmath{https://zbmath.org/?q=an:0103.02201}


Linking options:
  • http://mi.mathnet.ru/eng/dan25116
  • http://mi.mathnet.ru/eng/dan/v138/i5/p998

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020